MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPECELL A1 & B; ERYTYPECELL A1 & B, 2X10 ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPECELL A1 & B; ERYTYPECELL A1 & B, 2X10 ML
Catalog Number 816056100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported questionable results in reverse typing (+/- on the b cells) when using erytypecell a1&b o tango optimo.Sometimes the +/- reactions occurred on the a1 cells as well.With a fresh set of a1 and b cells this issue has not occured anymore.The customer did not provide the erytypecell a1&b that had caused +/- reactions on their tango optimo for investigational testing.The customer did also not provide the requested images of the +/- reactions.The complained rrbc´s erytypecell a1&b were used within qc testing in our quality control laboratory with different samples on tango optimo.No irregularities were found.The negative reactions were clearly negative.Testing by our quality control laboratory confirmed that the allegedly defective lot erytypecell a1&b functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.Data of the involved tango optimo were analyzed with no indication for an instrument malfunction.

Brand Name
ERYTYPECELL A1 & B
Common Device Name
ERYTYPECELL A1 & B, 2X10 ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7617973
Report Number9610824-2018-00035
Device Sequence Number1818429
Product Code KSZ
UDI-Device Identifier07611969952656
UDI-Public(01)07611969952656(17)180604(10)8815011-00
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2018
Device Catalogue Number816056100
Device Lot Number8815011-00
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1